# SDR TWAA0000407

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 484 - 496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND WEB CORROSION AT STA 484 TO 496, AROUND LIGHTENING HOLE UNDERSIDE OF WEB.  CLEANED CORROSION FROM UNDERSIDE OF WEB LIGHTENING HOLE PER SRM 51-10-3.  REPAIR COMPLETED PER SRM 53-11-2 AND SRM 53-01 PAGE 18.
